A note on the Gauss maps of Cayley-free embeddings into spin(7)-manifolds


Creative Commons License

Ünal İ.

DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol.61, pp.1-8, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61
  • Publication Date: 2018
  • Doi Number: 10.1016/j.difgeo.2018.07.003
  • Title of Journal : DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS
  • Page Numbers: pp.1-8

Abstract

We show that a closed, orientable 4-manifold M admits a Cayley-free embedding into flat Spin(7)-manifold R-8 if and only if both the Euler characteristic chi(M) and the signature tau(M) of M vanish. (C) 2018 Elsevier B.V. All rights reserved.